Manchester Metropolitan University's Research Repository

    Items where Author is "Straehler-Pohl, H"

    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | No Grouping
    Number of items: 2.


    Straehler-Pohl, H, Felix, L, Pais, AJS and Swanson, D (2018) Preface: The disorder of mathematics education, Part II. Critique, imagination and play. The Mathematics Enthusiast, 15 (1). pp. 3-7. ISSN 1551-3440

    Book Section

    Straehler-Pohl, H, Pais, AJS and Bohlmann, N (2016) Welcome to the jungle: An orientation guide to the disorder of mathematics education. In: The Disorder of Mathematics Education: Challenging the Sociopolitical Dimensions of Research. Springer. ISBN 978-3-319-34006-7

    This list was generated on Tue Jul 23 05:42:39 2024 BST.